Journal of Graph Theory

Cover image for Journal of Graph Theory

July 2008

Volume 58, Issue 3

Pages 191–274

    1. A Characterization of the degree sequences of 2-trees (pages 191–209)

      Prosenjit Bose, Vida Dujmović, Danny Krizanc, Stefan Langerman, Pat Morin, David R. Wood and Stefanie Wuhrer

      Version of Record online: 22 APR 2008 | DOI: 10.1002/jgt.20302

    2. Odd-angulated graphs and cancelling factors in box products (pages 221–238)

      Zhongyuan Che, Karen L. Collins and Claude Tardif

      Version of Record online: 1 MAY 2008 | DOI: 10.1002/jgt.20307

    3. Disjoint quasi-kernels in digraphs (pages 251–260)

      Scott Heard and Jing Huang

      Version of Record online: 22 APR 2008 | DOI: 10.1002/jgt.20310

    4. Straight line embeddings of cubic planar graphs with integer edge lengths (pages 270–274)

      Jim Geelen, Anjie Guo and David McKinnon

      Version of Record online: 10 APR 2008 | DOI: 10.1002/jgt.20304